# SDR SWAA2025092918411

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 34,854 hours, 17,073 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD SUPPORT ANGLE, IMMEDIATELY INBD OF THE DEFLECTION CONTROL RIB FOUND CRACKED ON UPPER OTBD FLANGE.   R & R THE RT WING OTBD SUPPORT ANGLE IAW SRM 51-40-02.
